# SDR HYIA20180926001

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: C4020514
- Aircraft time: 30,501 hours
- Engine: Cont TSIO520VB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE OIL PRESSURE DROPPED TO 20 PSI IN FLIGHT AND TO ZERO PSI AT IDLE ON THE GROUND. MAINTENANCE INSPECTED AND FOUND METAL PARTICLES AT THE OIL PRESSURE RELIEF VALVE, FURTHER INSPECTION FOUND THE STARTER ADAPTER NEEDLE BEARING DAMAGED. THE ENGINE IS BEING REPLACED.
